# SDR CA141114001

- Difficulty date: November 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 7,305 hours
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT APPROX. 5 MILES FINAL RUNWAY 16, AN EXECAIRE CANADAIR CL600-2B16 REPORTED A POSSIBLE NOSE GEAR PROBLEM. DID A FLY BY AND NOSE GEAR WAS NOT OBSERVED TO BE DOWN. DID A VFR CIRCUIT AND RECYCLED THE GEAR WHICH RESULTED IN A "THREE GREEN" INDICATION. AIRCRAFT RESCUE AND FIRE FIGHTING (ARFF) TO STANDBY AS PRECAUTION. LANDED WITHOUT INCIDENT AT 0011Z. NO IMPACT ON OPERATIONS. AIRCRAFT WAS JACK UP, SEVERAL GEAR SWINGS CARRIED OUT IAW 32-30-00 NO FAULT FOUND.  FUNCTION TEST OF NLG. DOORS IAW 32-20-00 NO FAULT FOUND  TIME GEAR RETRACTION/EXTENSION CARRIED OUT IAW 32-35-00 NO FAULT FOUND  AIRCRAFT RETURN TO SERVICE FEW GEAR SWINGS WAS CARRIED OUT IN THE AIR NO FAULT FOUND.
